Scattering from sidewall deformations in photonic crystals

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Poulton, Christopher en_US
dc.contributor.author Mueller, Manfred en_US
dc.contributor.author Freude, Wolfgang en_US
dc.date.accessioned 2009-06-26T04:12:53Z
dc.date.available 2009-06-26T04:12:53Z
dc.date.issued 2005 en_US
dc.identifier 2008003022 en_US
dc.identifier.citation Poulton Christopher, Mueller Manfred, and Freude Wolfgang 2005, 'Scattering from sidewall deformations in photonic crystals', Optical Society of America, vol. 22, no. 6, pp. 1211-1220. en_US
dc.identifier.issn 0740-3224 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.identifier.uri http://hdl.handle.net/10453/705
dc.description.abstract We present results from a new method for the solution of electromagnetic scattering from finite sets of two-dimensional cylinders exhibiting sidewall deformations. Our model treats the sidewall deviation as a small perturbation on a circle; the response of a single cylinder to an arbitrary external field can then be calculated, and the interactions between the cylinders can be computed with a multipole method. This leads to a series of model problems for successively higher asymptotic orders. Because most of the computation time is taken up with solving the original, unperturbed problem, a large number of additional types of perturbation can be examined at little extra numerical cost. en_US
dc.publisher Optical Society of America en_US
dc.relation.isbasedon http://dx.doi.org/10.1364/JOSAB.22.001211 en_US
dc.rights This paper was published in Journal of the Optical Society of America B and is made available as an electronic reprint with the permission of OSA. The paper can be found at the following URL on the OSA website: http://dx.doi.org/10.1364/JOSAB.22.001211 Systematic or multiple reproduction or distribution to multiple locations via electronic or other means is prohibited and is subject to penalties under law.
dc.title Scattering from sidewall deformations in photonic crystals en_US
dc.parent Journal of the Optical Society of America B: Optical Physics en_US
dc.journal.volume 22 en_US
dc.journal.number 6 en_US
dc.publocation USA en_US
dc.identifier.startpage 1211 en_US
dc.identifier.endpage 1220 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 020500 en_US
dc.personcode 102194 en_US
dc.personcode 0000049177 en_US
dc.personcode 0000043057 en_US
dc.percentage 100 en_US
dc.classification.name Optical Physics en_US
dc.classification.type FOR-08 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record